Nombre de documents


CV de Frederic Bernicot

Article dans une revue42 documents

  • Frédéric Bernicot, Dorothee Frey. Riesz transforms through reverse Hölder and Poincaré inequalities. Mathematische Zeitschrift, Springer, 2016. <hal-01129985>
  • Frederic Bernicot, Tarek M. Elgindi, Sahbi Keraani. On the inviscid limit of the 2D Euler equations with vorticity along the $(LMO^\alpha)_\alpha$ scale. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2016, 33 (2), pp.597-619. <hal-00925033>
  • Frédéric Bernicot, Dorothee Frey, Stefanie Petermichl. Sharp weighted norm estimates beyond Calder\'on-Zygmund theory. Analysis & PDE, MSP, 2016, 9 (5), pp.1079-1113. <hal-01212129>
  • Frederic Bernicot, Thierry Coulhon, Dorothee Frey. Gaussian heat kernel bounds through elliptic Moser iteration. Journal de Mathématiques Pures et Appliquées, Elsevier, 2016. <hal-01024349>
  • Ismaël Bailleul, Frederic Bernicot. Heat semigroup and singular PDEs: With an Appendix by F. Bernicot and D. Frey. Journal of Functional Analysis, Elsevier, 2016, 270 (9), pp.3344-3452. <hal-01110466v2>
  • Frédéric Bernicot, Juliette Venel. Sweeping process by prox-regular sets in Riemannian Hilbert manifolds. Journal of Differential Equations, Elsevier, 2015, 259, pp.4086-4121. <hal-01110480>
  • Frederic Bernicot, Taoufik Hmidi. On the global well-posedness for Euler equations with unbounded vorticity. Dynamics of Partial Differential Equations, International Press, 2015, 12 (2), pp.127-155. <hal-00804457>
  • Frederic Bernicot, José Maria Martell. Self-improving properties for abstract Poincaré type inequalities. Transactions of the American Mathematical Society, American Mathematical Society, 2015, 367, pp.4793-4835. <hal-00607963>
  • Frederic Bernicot, Loukas Grafakos, Liang Song, Lixin Yan. The bilinear Bochner-Riesz problem. Journal d'analyse mathématique, Springer, 2015, 127, pp.179-217. <hal-00766114v2>
  • Frederic Bernicot, Sahbi Keraani. Sharp constants for composition with a bi-Lipschitz measure-preserving map. Mathematical Research Letters, 2014, 21, pp.937-952. <hal-00691533>
  • Frederic Bernicot, Sahbi Keraani. On the global well-posedness of the 2D Euler equations for a large class of Yudovich type data. Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2014, 47 (3), pp.559-576. <hal-00691526>
  • Frederic Bernicot, Pierre Germain. Bilinear dispersive estimates via space-time resonances, part II: dimensions 2 and 3. Archive for Rational Mechanics and Analysis, Springer Verlag, 2014, 214, 2, pp.617-669. <hal-00873086>
  • Frederic Bernicot, Dorothee Frey. Pseudodifferential operators associated with a semigroup of operators.. Journal of Fourier Analysis and Applications, Springer Verlag, 2014, 20 (1), pp.91-118. <hal-00763483>
  • Frédéric Bernicot, Vjekoslav Kovač. Sobolev norm estimates for a class of bilinear multipliers. Communications in Pure and Applied Analysis, 2014, 13 (3), pp.1305-1315. <hal-00849726>
  • Frederic Bernicot, Diego Maldonado, Kabe Moen, Virginia Naibo. Bilinear Sobolev-Poincare inequalities and Leibniz-type rules. Journal of Geometric Analysis, 2014, 24, pp.1144-1180. <hal-00587229v4>
  • Frederic Bernicot. Multi-frequency Calderon-Zygmund analysis and connexion to Bochner-Riesz multipliers. Arithmeric, Geometry and Coding Theory - Contemporary mathematics, American Mathematical Society, 2014, 612, pp.29-43. <hal-00755707v2>
  • Frederic Bernicot, Loukas Grafakos, Yandan Zhang. The Fourier transform of multiradial functions. Monatshefte für Mathematik, Springer Verlag, 2014, 175 (1), pp.43-64. <hal-00849721>
  • Frederic Bernicot, Pierre Germain. Boundedness of bilinear multipliers whose symbols have a narrow support. Journal d'analyse mathématique, Springer, 2013, 119, pp.165-212. <hal-00564542>
  • Frederic Bernicot, El Maati Ouhabaz. Restriction estimates via the derivatives of the heat semigroup and connexion with dispersive estimates. Mathematical Research Letters, 2013, 20 (6), pp.1047-1058. <hal-00812285>
  • Frederic Bernicot, Juliette Venel. Convergence order of a numerical scheme for sweeping process. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (4), pp.3075-3092. <10.1137/120882044>. <hal-00517485v2>
  • Frederic Bernicot, Yannick Sire. Propagation of low regularity for solutions of nonlinear PDEs on a Riemannian manifold with a sub-Laplacian structure. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2013, 30 (5), pp.935--958. <10.1016/j.anihpc.2012.12.005>. <hal-01338805>
  • Frédéric Bernicot. Fiber-wise Calderon-Zygmund decomposition and application to a bi-dimensional paraproduct. Illinois Journal of Mathematics, 2012, 56 (2), pp.415-422. <hal-00564538>
  • Frederic Bernicot, Jiman Zhao. Abstract framework for John Nirenberg inequalities and applications to Hardy spaces. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2012, 11 (3), pp.475-501. <hal-00460699>
  • Frederic Bernicot, Juliette Venel. Existence of solutions for second-order differential inclusions involving proximal normal cones. Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 98, pp.257-294. <hal-00491094>
  • Frederic Bernicot. A T(1)-Theorem in relation to a semigroup of operators and applications to new paraproducts. Transactions of the American Mathematical Society, American Mathematical Society, 2012, 364, pp.6071-6108. <hal-00487080>
  • Nadine Badr, Frederic Bernicot, Emmanuel Russ. Algebra properties for Sobolev spaces- Applications to semilinear PDE's on manifolds. Journal d'analyse mathématique, Springer, 2012, 118 (2), pp.509-544. <hal-00609697>
  • Frederic Bernicot, Saurabh Shrivastava. Boundedness of smooth bilinear square functions and applications to some bilinear pseudo-differential operators. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2011, 60 (1), pp.233-268. <hal-00564541>
  • Frederic Bernicot, Juliette Venel. Stochastic perturbation of sweeping process and a convergence result for an associated numerical scheme. Journal of Differential Equations, Elsevier, 2011, 251 (4-5), pp.1195-1224. <10.1016/j.jde.2011.03.010>. <hal-00448064>
  • Frederic Bernicot, Rodolfo Torres. Sobolev space estimates for a class of bilinear pseudodifferential operators lacking symbolic calculus. Analysis & PDE, Mathematical Sciences Publishers, 2011, 4 (4), pp.551-571. <hal-00468152>
  • Frederic Bernicot. Lp estimates for non smooth bilinear Littlewood-Paley square functions on R. Mathematische Annalen, Springer Verlag, 2011, 351 (1), pp.1-49. <hal-00341562>
  • Frederic Bernicot, Bertrand Maury, Delphine Salort. A 2-adic approach of the human respiratory tree. Netw. Heterog. Media, 2010, 5 (3), pp.405-422. <hal-00479531>
  • Frédéric Bernicot, Juliette Venel. Existence of sweeping process in Banach spaces under directional prox-regularity. Journal of Convex Analysis, Heldermann, 2010, 17 (2), pp.451-484. <hal-00349506>
  • Frederic Bernicot, Pierre Germain. Bilinear oscillatory integrals and boundedness for new bilinear multipliers. Advances in Mathematics, Elsevier, 2010, 225, pp.1739-1785. <hal-00430810>
  • Frederic Bernicot. A bilinear pseudodifferential calculus.. Journal of Geometric Analysis, 2010, 20, pp.39-62. <hal-00232882v2>
  • Nadine Badr, Frédéric Bernicot. New Calderon-Zygmund decompositions. Colloquium Mathematicum, 2010, 121 (2), pp.153-177. <hal-00430811>
  • Frédéric Bernicot. Use of abstract Hardy spaces, Real interpolation and Applications to bilinear operators.. Mathematische Zeitschrift, Springer, 2010, 265, pp.365-400. <hal-00323662>
  • Nadine Badr, Frederic Bernicot. Abstract Hardy-Sobolev spaces and interpolation. Journal of Functional Analysis, Elsevier, 2010, pp.1169-1208. <hal-00863715>
  • Frédéric Bernicot. Maximal inequalities for dual Sobolev spaces $W^{-1,p}$ and applications to interpolation. Mathematical Research Letters, 2009, 16 (5), pp.763-778. <hal-00349246>
  • Frederic Bernicot. Uniform estimates for paraproducts and related multilinear multipliers.. Revista Matemática Iberoamericana, European Mathematical Society, 2009, 25 (3), pp.1055-1088. <hal-00284420>
  • Frédéric Bernicot, Jiman Zhao. On Maximal L^p-regularity. Journal of Functional Analysis, Elsevier, 2009, 256 (8), pp.2561-2586. <hal-00361474>
  • Frederic Bernicot. Local estimates and global continuities in Lebesgue spaces for bilinear operators. Analysis & PDEs, 2008, 1, pp.1-27. <hal-00218274v3>
  • Frederic Bernicot, Jiman Zhao. New Abstract Hardy Spaces. Journal of Functional Analysis, Elsevier, 2008, 255 (7), pp.1761-1796. <hal-00218335>

Pré-publication, Document de travail9 documents

  • Cristina Benea, Frédéric Bernicot. Conservation de certaines propriétés à travers un contrôle épars d'un opérateur et applications au projecteur de Leray-Hopf. 38 pages. 2017. <hal-01481134>
  • Cristina Benea, Frederic Bernicot. A bilinear Rubio de Francia inequality for arbitrary squares. 2016. <hal-01267667>
  • Frederic Bernicot, Dorothee Frey. Sobolev algebra through a " carré du champ " identity. 13 pages. 2016. <hal-01406539>
  • Cristina Benea, Frederic Bernicot, Teresa Luque. Sparse bilinear forms for Bochner Riesz multipliers and applications. 2016. <hal-01319301>
  • Ismaël Bailleul, Frederic Bernicot. Higher order paracontrolled calculus. 61 pages. 2016. <hal-01382067>
  • Ismaël Bailleul, Frédéric Bernicot, Dorothee Frey. Spacetime paraproducts for paracontrolled calculus, 3d PAM and multiplicative Burgers equations. 56 pages. 2015. <hal-01212145>
  • Frederic Bernicot, Valentin Samoyeau. Dispersive estimates with loss of derivatives via the heat semigroup and the wave operator. 48 pages. 2014. <hal-01024258>
  • Pascal Auscher, Frédéric Bernicot, Jiman Zhao. Addendum to "Maximal regularity and Hardy spaces". 2008. <hal-00335114>
  • Pascal Auscher, Frédéric Bernicot, Jiman Zhao. Maximal regularity and Hardy spaces. 27 pages. 2007. <hal-00179552>

Thèse1 document

  • Frederic Bernicot. Contribution à l'étude des opérateurs multilinéaires et des espaces de Hardy. domain_other. Université Paris Sud - Paris XI, 2007. Français. <tel-00199735>

HDR1 document

  • Frederic Bernicot. Contribution à l'Analyse de Fourier. Analyse classique [math.CA]. Université de Nantes, 2013. <tel-00846803>